


default search action
BibTeX record journals/soco/KarunakarC18
@article{DBLP:journals/soco/KarunakarC18, author = {P. Karunakar and Snehashish Chakraverty}, title = {Solving fully interval linear systems of equations using tolerable solution criteria}, journal = {Soft Comput.}, volume = {22}, number = {14}, pages = {4811--4818}, year = {2018}, url = {https://doi.org/10.1007/s00500-017-2668-6}, doi = {10.1007/S00500-017-2668-6}, timestamp = {Sat, 04 Jan 2020 22:05:59 +0100}, biburl = {https://dblp.org/rec/journals/soco/KarunakarC18.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.